# SDR SIMA20140828002

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 3 CRACKED AT MLG PROXIMITY HARNESS ROUTING HOLE.  ACCOMPLISHED RT WING SPAR III PERMANENT REPAIR IAW ERS-EM-57MR-219.
